Volume 6, No 4 (2018): International Conference on Applied Mathematics, ICAM’2018 (Fez, Morocco, October 26-27, 2018)

Preface by the editors of the Special Issue

Prime ideal factorization and p-integral basis of quintic number fields defined by X5+aX+b
Lhoussain El Fadil
Gulf J. Math. pp.1-13
Retrieve article in: Full-Text PDF

Entropy solutions for a nonlinear unilateral p(x) parabolic problems with f-divF data
Mounir Mekkour
Gulf J. Math. pp.14-36
Retrieve article in: Full-Text PDF

A digital signature scheme based simultaneously on the DSA and RSA protocols
L. Zahhafi and O. Khadir
Gulf J. Math. pp.37-43
Retrieve article in: Full-Text PDF

A blind signature based on the DLP and RSA cryptosystem
S. Ezziri and O. Khadir
Gulf J. Math. pp.44-50
Retrieve article in: Full-Text PDF

Some results involving automorphisms in prime rings
Ahmed Y. Abdelwanis and Abdelkarim Boua
Gulf J. Math. pp.51-55
Retrieve article in: Full-Text PDF

Existence solutions for a class of nonlinear parabolic equations with variable exponents and L1 data
Chihab Yazough
Gulf J. Math. pp.56-71
Retrieve article in: Full-Text PDF

ECC over the ring  by using a password  F2d[X]/(X2)
A. Tadmori, A. Chillali and M. Ziane
Gulf J. Math. pp.72-78
Retrieve article in: Full-Text PDF

Nonlinear elliptic equations with measure data in Musielak-Orlicz spaces 
A. Aberqi, J. Bennouna and M. Elmassoudi
Gulf J. Math. pp.79-100
Retrieve article in: Full-Text PDF

Renormalized solution of nonlinear parabolic equations without sign condition and general measure data
A. Marah, A. Bouajaja and H. Redwane
Gulf J. Math. pp.101-132
Retrieve article in: Full-Text PDF

Solvability of nonlinear anisotropic elliptic unilateral problems with variable exponent
Y. Akdim and A. Salmani
Gulf J. Math. pp.133-150
Retrieve article in: Full-Text PDF

Existence of renormalised solutions for nonlinear elliptic problems in weighted variable -exponent space with L1-data
Y. Akdim, C.Allalou and N. El gorch
Gulf J. Math. pp.151-165
Retrieve article in: Full-Text PDF

Under totally geodetic variety of GeodC Pn
Abdelhakim Chillali
Gulf J. Math. pp.166-169
Retrieve article in: Full-Text PDF

Existence of a renormalized solution for some nonlinear anisotropic elliptic problems
Y. Akdim, M. Elansari and S. Lalaoui
Gulf J. Math. pp.170-181
Retrieve article in: Full-Text PDF